# SDR UALA2012060503087

- Difficulty date: June 3, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 66,989 hours, 9,613 cycles
- Engine: Pwa PW40903
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Faulty
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT EXPERIENCED A PRIMARY FLAPS FAIL.  FLIGHT CONTINUED AND MADE A FLAPS 20 LANDING.  FLAPS OPERATING IN SECONDARY (ELECTRIC) MODE. CAUTION  MSG01-LATCHED DESCENT MODE DEPENDENT; FLAPS MOVE WITHOUT COMMAND. DB- FSEU 2 MSG02- LATCHED DESCENT MODE DEPENDENT; FLAPS MOVE WITHOUT COMMAND. MSG-2720432 LATCHD DC MODE   MSG-2720432 LATCHD DC MODE.  REPLACED NR 2 FLAP SLAT ELECTRONICS UNIT PER AMM27-51-01 PAGE 401. ERASED STATUS MSG. NOT ACTIVE FAULT AFTER REPLACING AND TEST OF FSEU.
